Authors

P. Mikusinski;M. Tighiouart

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Rocky Mt. J. Math.

Keywords

BOEHMIAN; CONVOLUTION QUOTIENT; SCHWARTZ DISTRIBUTIONS; BOHEMIANS; TRANSFORM; Mathematics

Abstract

We define the notion of a value of a Boehmian at a point and study its properties. We prove that a Boehmian which has a value at a point is a Borel measure in a neighborhood of that point. We also define the notion of a value of a Boehmian at infinity.

Journal Title

Rocky Mountain Journal of Mathematics

Volume

24

Issue/Number

3

Publication Date

1-1-1994

Document Type

Article

Language

English

First Page

1039

Last Page

1054

WOS Identifier

WOS:A1994PZ35600013

ISSN

0035-7596

Share

COinS